# SDR 2009FA0000403

- Difficulty date: May 12, 2009
- Submitted: May 12, 2009
- Operation: General aviation
- Aircraft: N725SV
- Make and model: Cessna 441
- Aircraft serial: 4410051
- Aircraft time: 5,680 hours, 7,531 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pivot Assy
- Part number: 5741100203204
- Condition: Corroded
- Location: Mlg
- Part time: 5,680 hours, 7,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SID INSP OF MLG TRAILING LINK THE PIVOT PIN WAS FOUND TO HAVE EXCESSIVE AMOUNTS OF RUST.
